# SDR UIEA2016092800787

- Difficulty date: September 28, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 54,333 hours, 37,764 cycles
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 90431054
- Part serial: NSN
- Condition: Defective
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON LT ENGINE START, NO LIGHT OFF WITH WITH NR 1 IGNITOR.  ENG START NORMAL USING BOTH.  REMOVED AND REPLACED LT ENGINE SYSTEM NR 1 IGNITER IAW AMM 74-21-02.  OPS CHECK NORMAL.  P/N OFF CH31905.  REMOVED AND REPLACED LT ENGINE SYSTEM 1 IGNITER LEAD IAW AMM 74-21-01.  OPS CHECK NORMAL.
